Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1975, Volume 135, Pages 198–200 (Mi tm2689)  

$T$-products in Bogolubov's axiomatics

B. V. Medvedev, A. D. Sukhanov

USSR

Abstract: The obvious phenomenon in the classical mechanics, namely the distinction between Hamiltonian $H$ and (minus) Lagrangian $-L$, is described in quantum field theory by two distinct $T$-products. This distinction is reflected in two forms of $S$-matrix – the chronological exponentials, $T_D$ with $H$ and $T_W$ with $-L$ as generators, proposed by second author in 1961. The causal and unitary $S$-matrix requires resp. non-local and non-hermitian Lagrangian in the general type of régularisation. The distinction between $T_D$ and $T_W$, is also clearly seen in Green functions. The field Green functions depend on T-products only of the fields themselves when the classical examples of renormalisable theories are concerned. Generally the renormalisation of Green functions requires taking into consideration the higher field-like quasilocal operators.

Full text: PDF file (468 kB)

Bibliographic databases:
UDC: 530.135.1
Language:

Citation: B. V. Medvedev, A. D. Sukhanov, “$T$-products in Bogolubov's axiomatics”, International Conference on Mathematical Problems of Quantum Field Theory and Quantum Statistics. Part I. Axiomatic quantum field theory, Collection of talks (Moscow, 12–17 December, 1972), Trudy Mat. Inst. Steklov., 135, 1975, 198–200

Citation in format AMSBIB
\Bibitem{MedSuk75}
\by B.~V.~Medvedev, A.~D.~Sukhanov
\paper $T$-products in Bogolubov's axiomatics
\inbook International Conference on Mathematical Problems of Quantum Field Theory and Quantum Statistics. Part~I. Axiomatic quantum field theory
\bookinfo Collection of talks
\procinfo Moscow, 12--17 December, 1972
\serial Trudy Mat. Inst. Steklov.
\yr 1975
\vol 135
\pages 198--200
\mathnet{http://mi.mathnet.ru/tm2689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0452314}


Linking options:
  • http://mi.mathnet.ru/eng/tm2689
  • http://mi.mathnet.ru/eng/tm/v135/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:122
    Full text:62

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022